Announcements from the CBS Upfront


Contributor

CBS announced new shows and renewed fan-favorites at their 2013 upfront this afternoon. I’m looking forward to the final (sob) season of How I Met Your Mother. It’s both tragic but exciting to see the beloved series conclue.

Elementary fans should be happy to see the American Sherlock Holmes show get renewed with an exciting new trailer, and I’m happy that the only crime show that I watch Criminal Minds stays on as well. Mike and Molly isn’t on the Fall schedule, but CBS did order a full season. They are probably planning to bring it in midseason.

The most exciting new show seems to be The Crazy Ones, starring Robin Williams as an advertising executive, and Sarah Michelle Gellar as his daughter. Both actors are incredible on their own, so I’m excited to see them in a comedic show together.

New Shows

  • The Crazy Ones - An unusual advertising executive has interesting antics at an advertising agency that he runs with his daughter. I’m super excited to see how Robin Williams and Sarah Michelle Gellar play off of each other.
  • Friends With Better Lives - As the creative title says, this show is about 30 year olds who all think their friends have better lives than they do. My guess is that CBS wants to hold the HIMYM audience after its final season concludes.
  • We Are Men - Four men with failed romantic lives all live in an apartment complex together. I’m skeptical, but I might give it a chance to win me over.
  • Mom - Anna Faris plays a former alcoholic single mother, but don’t worry, it’s a comedy. I love Anna Faris, so I’ll definitely have this on my watch-list.
  • The Millers - Will Arnett is a newly divorced man whose parents decide to move in with him. While the plot isn’t the most original, Will Arnett is someone who I’ll watch an episode for.

Full CBS Fall 2013 Schedule

MONDAY

8:00-8:30 PM – How I Met Your Mother

8:30-9:00 PM – We Are Men

9:00-9:30 PM – 2 Broke Girls

9:30-10:00 PM – Mom

10:00-11:00 PM – Hostages

    - Intelligence (Mid-Season)

TUESDAY

8:00-9:00 PM – NCIS

9:00-10:00 PM - NCIS: Los Angeles

10:00-11:00 PM – Person of Interest

WEDNESDAY

8:00-9:00 PM - Survivor

9:00-10:00 PM - Criminal Minds

10:00-11:00 PM- CSI: Crime Scene Investigation

THURSDAY

8:00-8:30 PM – The Big Bang Theory

8:30-9:00 PM - The Millers

9:00-9:30 PM  - The Crazy Ones

9:30-10:00 PM - Two and a Half Men

10:00-11:00 PM – Elementary

FRIDAY

8:00-9:00 PM – Undercover Boss

9:00-10:00 PM – Hawaii Five-O

10:00-11:00 PM – Blue Bloods

SATURDAY

8:00-8:30 PM – Comedytime Saturday

8:30-9:00 PM - Comedytime Saturay

9:00-10:00 PM – Crimetime Saturday

10:00-11:00 PM – 48 Hours

SUNDAY

7:00-8:00 PM – 60 Minutes

8:00-9:00 PM – The Amazing Race

9:00-10:00 PM – The Good Wife

10:00-11:00 PM – The Mentalist

  • Leah617

    In finally realize why ABC scheduled SHIELD Tuesday at 8. I see what you did there Paul Lee. Good luck taking on NCIS, because Les will not back down.